RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 1, Pages 14–16 (Mi dan4763)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the Lyapunov chain of stability criteria in the critical case of a Jordan $2$-cell

L. G. Kurakin

Rostov State University, Rostov-on-Don

Full text: PDF file (211 kB)

English version:
Doklady Mathematics, 1995, 50:1, 10–13

Bibliographic databases:
UDC: 517.91
Presented: И. И. Ворович
Received: 17.08.1993

Citation: L. G. Kurakin, “On the Lyapunov chain of stability criteria in the critical case of a Jordan $2$-cell”, Dokl. Akad. Nauk, 337:1 (1994), 14–16; Dokl. Math., 50:1 (1995), 10–13

Citation in format AMSBIB
\Bibitem{Kur94}
\by L.~G.~Kurakin
\paper On the Lyapunov chain of stability criteria in the critical case
of a Jordan $2$-cell
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 1
\pages 14--16
\mathnet{http://mi.mathnet.ru/dan4763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1300092}
\zmath{https://zbmath.org/?q=an:0854.34052}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 10--13


Linking options:
  • http://mi.mathnet.ru/eng/dan4763
  • http://mi.mathnet.ru/eng/dan/v337/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Kurakin, “O kriteriyakh ustoichivosti raboty A. M. Lyapunova «Issledovanie odnogo iz osobennykh sluchaev zadachi ob ustoichivosti dvizheniya»”, Vladikavk. matem. zhurn., 11:3 (2009), 28–37  mathnet  mathscinet
    2. L. G. Kurakin, I. V. Ostrovskaya, “Stability of the Thomson vortex polygon with evenly many vortices outside a circular domain”, Siberian Math. J., 51:3 (2010), 463–474  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. L. G. Kurakin, “Ob ustoichivosti tomsonovskogo vikhrevogo pyatiugolnika vnutri kruga”, Nelineinaya dinam., 7:3 (2011), 465–488  mathnet
  • Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020